# SDR 2002F00784

- Difficulty date: April 26, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON THE INTERCOSTAL AND SPLICE, IN THE MAIN CARGO COMPARTMENT, AT STATION 346 TO 358 STRINGER 16L.  (M)
